# SDR MASA2021032900078

- Difficulty date: March 29, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 26,617 hours, 23,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Depleted
- Location: Emer Lite Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EMER LT SW FOUND ARMED W/NO PWR-DRAINED- CXHARGED BATTERIES
